×

zbMATH — the first resource for mathematics

On the isomorphism of real group algebras of Abelian groups. (English. Russian original) Zbl 0366.16004
Math. Notes 21, 127-131 (1977); translation from Mat. Zametki 21, 229-238 (1977).

MSC:
16S34 Group rings
20C05 Group rings of finite groups and their modules (group-theoretic aspects)
20K99 Abelian groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. D. Berman, ”Group algebras of countable Abelian p-groups,” [in Russian], Publ. Math. Debrecen,14, 365–405 (1967). · Zbl 0281.20006
[2] W. May, ”Commutative group algebras,” Trans. Am. Math. Soc.,136, 139–149 (1969). · Zbl 0182.04401 · doi:10.1090/S0002-9947-1969-0233903-9
[3] A. G. Kurosh, Group Theory, Chelsea, New York.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.